I have been on Contrave for just about three months now and find that ever since I have started taking it everything makes me gag. Smells are a very big trigger but I will also gag for no reason. Has anyone experienced this or am I losing my mind ??
Bnschool'' There is enough things in side effects I think you should let the doctor know
I did not see anything about smell,But the gaging could be from a number of things it has listed
such as swelling of tongue,sore throat,cough, swelling of mouth and throat,So best that you check with the doctor.before it gets any worse.
Yes yes yes wow they are strange ones too but terrifying. This is end of my second week. Just started happening.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jul 2018 • 24 answers
Updated 18 Dec 2015 • 3 answers
Updated 21 Aug 2017 • 2 answers
Updated 21 Nov 2018 • 3 answers
Updated 12 Mar 2018 • 1 answer